On shrinking basic sequences in Banach spaces

David Dean; Ivan Singer; Leonard Stembach

Studia Mathematica (1971)

  • Volume: 40, Issue: 1, page 23-33
  • ISSN: 0039-3223

How to cite


Dean, David, Singer, Ivan, and Stembach, Leonard. "On shrinking basic sequences in Banach spaces." Studia Mathematica 40.1 (1971): 23-33. <http://eudml.org/doc/217593>.

author = {Dean, David, Singer, Ivan, Stembach, Leonard},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {23-33},
title = {On shrinking basic sequences in Banach spaces},
url = {http://eudml.org/doc/217593},
volume = {40},
year = {1971},

AU - Dean, David
AU - Singer, Ivan
AU - Stembach, Leonard
TI - On shrinking basic sequences in Banach spaces
JO - Studia Mathematica
PY - 1971
VL - 40
IS - 1
SP - 23
EP - 33
LA - eng
UR - http://eudml.org/doc/217593
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.